# SDR ASAA2025040157116

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,564 hours, 12,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810144
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PNL 141A5810-144 UPPER SURFACE DELAMINATED. GROUNDED - YES. REPAIRED UPPER SURFACE DELAMINATION ON FLOOR PANEL 141A5810-144 AND REMOVED AND REPLACED ALL INSERTS IAW B737-900ER SRM 53-00-50-2R-7 AND SRM 53-00-50-2R-0.
